Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46216
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Alvarez, Luis | en_US |
dc.contributor.author | Lions, Pierre Louis | en_US |
dc.contributor.author | Morel, Jean Michel | en_US |
dc.date.accessioned | 2018-11-23T02:25:51Z | - |
dc.date.available | 2018-11-23T02:25:51Z | - |
dc.date.issued | 1992 | en_US |
dc.identifier.issn | 0036-1429 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46216 | - |
dc.description.abstract | A stable algorithm is proposed for image restoration based on the 'mean curvature motion' equation. Existence and uniqueness of the 'viscosity' solution of the equation are proved, a L∞ stable algorithm is given, experimental results are shown, and the subjacent vision model is compared with those introduced recently by several vision researchers. The algorithm presented appears to be the sharpest possible among the multiscale image smoothing methods preserving uniqueness and stability. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | SIAM Journal on Numerical Analysis | en_US |
dc.source | SIAM Journal on Numerical Analysis [ISSN 0036-1429], v . 29 (3), p. 845-866 | en_US |
dc.subject | 220990 Tratamiento digital. Imágenes | en_US |
dc.subject | 120601 Construcción de algoritmos | en_US |
dc.subject | 120602 Ecuaciones diferenciales | en_US |
dc.title | Image selective smoothing and edge detection by nonlinear diffusion. II | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1137/0729052 | |
dc.identifier.scopus | 0026883886 | - |
dc.identifier.isi | A1992HV92400013 | |
dc.contributor.authorscopusid | 55640159000 | - |
dc.contributor.authorscopusid | 7005987058 | - |
dc.contributor.authorscopusid | 57203072257 | - |
dc.identifier.eissn | 1095-7170 | - |
dc.description.lastpage | 866 | en_US |
dc.identifier.issue | 3 | - |
dc.description.firstpage | 845 | en_US |
dc.relation.volume | 29 | en_US |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.wos | WOS:A1992HV92400013 | - |
dc.contributor.daisngid | 478566 | |
dc.contributor.daisngid | 74889 | |
dc.contributor.daisngid | 105260 | |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:ALVAREZ, L | |
dc.contributor.wosstandard | WOS:LIONS, PL | |
dc.contributor.wosstandard | WOS:MOREL, JM | |
dc.date.coverdate | Enero 1992 | |
dc.identifier.ulpgc | Sí | es |
dc.description.scie | SCIE | |
item.grantfulltext | open | - |
item.fulltext | Con texto completo | - |
crisitem.author.dept | GIR Modelos Matemáticos | - |
crisitem.author.dept | Departamento de Informática y Sistemas | - |
crisitem.author.orcid | 0000-0002-6953-9587 | - |
crisitem.author.parentorg | Departamento de Informática y Sistemas | - |
crisitem.author.fullName | Álvarez León, Luis Miguel | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
1,069
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
785
checked on Mar 30, 2025
Page view(s)
151
checked on Oct 31, 2024
Download(s)
938
checked on Oct 31, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.